A compression method for prefix-sum cubes

Publisher
ELSEVIER SCIENCE BV
Issue Date
2004-10
Language
ENG
Citation

INFORMATION PROCESSING LETTERS, v.92, no.2, pp.99 - 105

ISSN
0020-0190
DOI
10.1016/j.ipl.2004.05.008
URI
http://hdl.handle.net/10203/1923
Appears in Collection
CS-Journal Papers(저널논문)
  • Hit : 354
  • Download : 4
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0